# SDR 04FDEA03346

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310
- Aircraft serial: 313
- Aircraft time: 53,592 hours, 17,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1 ENT BY: 067708 INFO 24 NOV0  16:00  MC1 R.  DETACHED FROM WORK ORDER 00027509.  INSPECTION COMPLIED WITH AT TAP; AWAITING FAA APPROVAL TO UPDATE THE OPS SPEC ENT BY: 067708.  REPAIR APPROX FS 59 FWD OF RT AFT CARGO DOOR (LWR) NOT LISTED ON FEDEX MAJOR REPAIR REPORT.  REPAIR PERFORMED IAW EA 6-5317-40001, DATED FROM 09/22/98.
